MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO VIAVALVE SAFETY IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

ICU MEDICAL, INC. JELCO VIAVALVE SAFETY IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Catalog Number 326010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: fifty-one (51) unopened, unused 22g x 1¿ viavalve sister samples were returned for analysis.Of the evaluated samples, eight samples exhibited unseated seals and/or seal leakage due to excess seal lubricant.The observed unseated seals and seal leakage were highly probable to have occurred due to a fault during the assembly process.Based on analysis, the complaint is confirmed as a manufacturing error.
 
Event or Problem Description
It was reported that the 22g iv catheters from the lot number have faulty blood viavalve.There was patient involvement but, no patient harm.The outcome of the event was resolved.

Brand Name
JELCO VIAVALVE SAFETY IV CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
ICU MEDICAL, INC.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23967077
Report Number3012307300-2026-00088
Device Sequence Number4888673
Product Code FOZ
UDI-Device Identifier15019517078398
UDI-Public(01)15019517078398(17)270514(10)6122130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number326010
Device Lot Number6122130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown